# SDR ABXA9500985

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 1 Engine
- Component: Pwa, 591029415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 75-14-06, AD 90-18-03; SB'S 78-36, 78-40 AND 78-66, FOUND THE NR 1 LOWER RIGHT DRIVER LINK SHOWED A CRACK INDICATION DURING EDDY CURRENT INSPECTION.  REPLACED DRIVER LINK IAW DC-9 MM.  SHOP FINDING, LINK CRACKED AND SCRAPPED LINK.
